# SDR AALA202401293893

- Difficulty date: January 28, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N925NN
- Make and model: Boeing 737823
- Aircraft serial: 31169
- Aircraft time: 31,689 hours, 13,493 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG14625
- Condition: Dislodged
- Location: L1 Door
- Part time: 22,285 hours, 9,620 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND L1 DOOR SLIDE PARTIALLY OUT OF BUSTLE AND AFT END OF GIRT BAR WAS STILL CONNECTED TO FLOOR FITTING. REPLACED L1 DOOR ESCAPE SLIDE PER WORK CARD 08L22125001.
